# SDR SWAA2024011630534

- Difficulty date: December 11, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY LOCATED ON VAPOR BARRIER WEB BTW LBL54.21 TO LBL45.64 AT MAIN WHEEL WELL COMPARTME 2023-751697<[01] REPLACED BRACKET AND FASTENERS LOCATED ON VAPOR BARRIER WEB BTW LBL54.21 TO LBL45.64 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-10-02 AND DWG# 111A1001; SHEET: 546; REV: - SEE INDIVIDUAL SIGNS-OFF BELOW;[02] COMPLETE TASK CERTIFIED
